EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, CEMENTED, POLYMER/METAL/POLYMER
Back to Search Results |
| Model Number |
LOGIC TIBIA IMPLANT PSC INSERT, SZ 1, 9MM |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
03/24/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported via legal documentation a female patient had a left knee replacement on (b)(6) 2018.Approximately 5 years after the initial procedure the patient had a left knee revision on (b)(6) 2023 due to left knee aseptic loosening femoral component.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report rec'd on 24 apr 2023.Revised due to aseptic loosening of femoral component.Patient revised to competitor's devices.Dressings were applied.The patient was transferred to the recovery room in stable condition.No complications.
Additional Manufacturer Narrative
Pending investigation.
Additional Manufacturer Narrative
H6: investigation results - the revision reported may have been the result of femoral loosening, osteolysis, and prosthesis wear.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.The prosthesis wear may have been due to malalignment between the implants, high contact stresses during knee flexion, third body wear, patient-related conditions, instability, or any combination of these possibilities.However, the reason for the reported loosening, osteolysis, and wear could not be confirmed since the devices were not returned for evaluation, and images/radiographs were not provided.